MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BL2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a trilogy evo ventilator was returned to a third-party service center for evaluation.There was no patient involvement, and no harm or injury reported.It was reported the device experienced error codes e-206, e-207, and e-325.These error codes indicate both soft power fail and hard power fail; the device turns off and associated audio and visual alarms occurred associated with battery depletion.Although there was no patient harm or injury, this event is reportable because the failure could affect the ability of the device to provide therapy to published specifications.The device has not yet been returned to the manufacturer for evaluation; therefore, the alleged malfunction is not able to be confirmed at this time.A follow-up report will be submitted when the manufacturer's investigation has been completed.
 
Additional Manufacturer Narrative
It was previously reported on the initial report: the manufacturer received information that a trilogy evo ventilator was returned to a third-party service center for evaluation.There was no patient involvement, and no harm or injury reported.Correction to b5: the manufacturer received information that critical error codes were present in the device error log.There was no patient involvement, and no harm or injury reported.
 
Additional Manufacturer Narrative
The manufacturer received information that a trilogy evo ventilator was evaluated was returned to a third-party service center for completion of required maintenance and evaluation of customer-reported device error codes.There was no patient involvement, and no harm or injury reported.On device evaluation, critical device error code e-325 was confirmed present in the device error log indicating the power vbus dropped.This issue was not reproduced on device testing during the device evaluation.No components were replaced in the device associated with the recorded error code.The scheduled 4-year device maintenance was completed.Additional findings not related to the malfunction/issue: the proximal filter was replaced due to dust contamination.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24335445
Report Number2518422-2026-005102
Device Sequence Number13200146
Product Code CBK
UDI-Device Identifier00606959055520
UDI-Public(01)00606959055520
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBL2110X15B
Device Catalogue NumberBL2110X15B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer02/09/2026
03/10/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date02/24/2026
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown